# SDR AALA202402077665

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT SIGN AT R1 DOOR HAS INOPERATIVE LAMPS. RE-LAMPED R1 DOOR EMERGENCY EXIT SIGN. FUNCATIONAL CHECK GOOD. PER 33-51-01.
